Publications of the Research Institute for Mathematical Sciences

Previous issue  | Next issue  | Most recent Issue | All Issues | PRIMS summary
Volume 34, Issue 5, 1998

Higher-Codimensional Boundary Value Problems and F-Mild Microfunctions —Local and Microlocal Uniqueness—
Toshinori Oaku and Susumu Yamazaki
pp. 383–437
Abstract | Full-Text PDF (4609 KB) | Metadata

Integral and Theta Formulae for Solutions of slN Knizhnik-Zamolodchikov Equation at Level Zero
Atsushi Nakayashiki
pp. 439–486
Abstract | Full-Text PDF (3545 KB) | Metadata